# SDR IPXA2016091408244

- Difficulty date: September 1, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0303515
- Condition: Cracked
- Location: Bs 1481-1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LONGERON 25R CRACKED BS 1481 - 1501.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW DWG AEA0303 AND SRM 51-33-01.
